My Page        Japanese   


:
SearchDetail


1 

1 Asymptotic properties of linear combinations of U-statistics with degenerate kernels / Yamato, Hajime,Kondo, Masako,Toda, Koichiro -- Taylor & FrancisMar-2005 Journal of nonparametric statistics Vol.17 no.2 p.187-199 雑誌掲載論文
2 Ordered sample from two-parameter GEM distribution / Yamato, Hajime,Sibuya, Masaaki,Nomachi, Toshifumi -- Elsevier2001 Statistics and Probability Letters Vol.55 p.19-27 雑誌掲載論文
3 On the Donnelly-Tavar´e-Griffiths formula associated with the coalescent / Yamato, Hajime -- Taylor & Francis1997 Communications in statistics. Theory and methods. Vol.26 no.3 p.589-599 雑誌掲載論文
4 A generalization of the Donnelly-Tavare´-Griffiths formula / Yamato, Hajime -- Taylor & Francis1997 Communications in statistics. Theory and methods. Vol.26 no.8 p.2009-2019 雑誌掲載論文

1